|Hepatitis B treatment with Viread
Feb 13, 2010
I had had Hep B for many years and was closely watched by my family doctor. A recent blood test indicated my DNA count has risen to 2700 and my doctor suggested taking Viread for treatment. I researched this drug and found that there were many side effects. In your opinion, would it be safe drug to take and which area I should be aware of if I start taking this medication? Is there a forum of current patients taking this drug can share ideas or information? Thanks.
| Response from Dr. McGovern
I would stress that the vast majority of patients feel well on it. All medications have side effects, but this particular drug is very well tolerated.
I always monitor kidney function on this drug since this is important to check; however, most patients tolerate it well. I would be more concerned about kidney issues if you already have some kidney problems or you if you have underlying diabetes. Other simple blood test monitoring about every 3 to 4 months would be reasonable.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Sore On Penis After Foreplay Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
- Sore Testicles After Rubbing Penis Worried I Have HIV
- Tingling In Feet After Sex With Sex Worker Worried I Have HIV
- Does Cervical Cancer Cause Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.